# SDR AWXA0002159

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,403 hours, 24,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 149N712521
- Condition: Corroded
- Location: Fs 879-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Wing to body fairing support at LBL 7 corroded on lower I/B surfaces from FS 879-900C: Removed damaged part, fabricated repair part and installed per 757 SRM 51-40-02 pg 1 and drawing 149n7125
